I heard from a few ppl that you gain weight.I've been taking it for 3 month's now and I have to say i'm begining to believe it.I have put on a few pound's and I do i'm holding some water.My hand's and feet are swollen everyday,it's very painful and trying to wear shoe's is out of the question.So what I need to know is if this has happened to anyone,and what would one do if they stopped taking it?Is there another med to take it's place?Thank you
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...